MathSciNet Relay Station
MathSciNet bibliographic data
MR808121 (86j:65166) 65N30 (68Q25)
Werschulz, Arthur G. What is the complexity of elliptic systems? J. Approx. Theory 45 (1985), no. 1, 69–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement